On moment indeterminacy of the Benini income distribution

Kleiber, Christian. (2013) On moment indeterminacy of the Benini income distribution. Statistical Papers, Vol. 54, H. 4. pp. 1121-1130.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6183845

Downloads: Statistics Overview


The Benini distribution is a lognormal-like distribution generalizing the Pareto distribution. Like the Pareto and the lognormal distributions it was originally proposed for modeling economic size distributions, notably the size distribution of personal income. This paper explores a probabilistic property of the Benini distribution, showing that it is not determined by the sequence of its moments although all the moments are finite. It also provides explicit examples of distributions possessing the same set of moments. Related distributions are briefly explored.
Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > ├ľkonometrie und Statistik (Kleiber)
UniBasel Contributors:Kleiber, Christian
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:03 Jan 2014 08:49
Deposited On:03 Jan 2014 08:49

Repository Staff Only: item control page